| Model Number |
M00553670 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Positioning Problem (3009); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a1502 captures the reportable event of stent positioning issue.Imdrf device code a150101 captures the reportable event of stent first flange failure to expand.
Event or Problem Description
This report pertains to one of two devices used during the same procedure.Refer to manufacturer report # 3005099803-2023-05437 for the associated device information.It was reported to boston scientific corporation that an axios stent and electrocautery enhanced delivery system was used in the efferent limb to treat a "candy cane syndrome" during an endoscopic ultrasound (eus) procedure performed on (b)(6) 2023.During the procedure, the axios stent (the subject of mfr.Report # 3005099803-2023-05437) was deployed; however, the stent's first flange was unable to expand which resulted in the stent moving out of its position.A second axios stent (the subject of this report) was used but the same problem occurred.Both stents were removed using rat-tooth forceps.The procedure was completed with a 15mm x 10mm axios stent.There were no patient complications reported as a result of this event.Note: it was reported that the axios stent was to be implanted in the efferent limb to treat a candy cane syndrome.However, per the axios stent and electrocautery-enhanced delivery system instructions for use (ifu), the stent is indicated for use to facilitate transgastric or transduodenal endoscopic drainage of symptomatic pancreatic pseudocysts 6 cm in size and walled-off necrosis 6 cm in size that are adherent to the gastric or bowel wall.The device is not indicated to be placed in the efferent limb for the treatment of candy cane syndrome.